# SDR IPXA2020041554240

- Difficulty date: March 12, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead
- Part number: 221405085
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 ENG INLET COWL AFT BULKHEAD AT 6:30 TO 9 OCLOCK BLIND FASTENERS LOOSE UPON FASTENER REMOVAL FOUND FASTENER HOLES WORNSPLICE REPAIRED WEB IAW PW SRM 54-10-00  REPAIR 14
